Spijker's lemma

From Wikipedia, the free encyclopedia
Jump to: navigation, search

In mathematics, Spijker's lemma is a result in the theory of rational mappings of the Riemann sphere. It states that the image of a circle under a complex rational map with numerator and denominator having degree at most n has length at most 2.

See also[edit]

External links[edit]


  • Wegert, Elias; Trefethen, Lloyd N. (February 1994). "From the Buffon Needle Problem to the Kreiss Matrix Theorem". The American Mathematical Monthly. 101 (2): 132–139. JSTOR 2324361. doi:10.2307/2324361.